Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Killing knots


Author: P. M. Rice
Journal: Proc. Amer. Math. Soc. 19 (1968), 254
MSC: Primary 55.20
MathSciNet review: 0219055
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. H. C. Whitehead, Simplicial spaces, nuclei, and $ m$-groups, Proc. London Math. Soc. 45 (1939), 243-327.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0219055-4
Article copyright: © Copyright 1968 American Mathematical Society